An overdose of Advil in children: consequences, symptoms

The symptoms of overdose Nurofen child

The child is instructed to take from three months to 12 years. It is manufactured as a suspension with a pleasant fruity taste. The drug used in infectious diseases as a pain reliever and to reduce fever after vaccinations. Pediatricians can prescribe this drug and with other diseases, be sure to calculate the correct dosage, in this case, it is not considered dangerous. An overdose of Advil in a child leads to severe poisoning and can cause death.

Causes of overdose

The reasons for the overdose a bit and they depend on adults.

  1. Incorrectly calculated dose relative to the weight of the baby. Often this occurs when the weight of pretending to be on the eyes. Before prescribing any drug children it is advisable to weigh.
  2. Medication left in an accessible place, and the child was able to get it and drink. Here the fault lies with inattentive adults.
  3. Self. Parents did not want to go to the doctor and give the medication at the dosage specified in the instructions. The instructions are most often written age, but not weight that in children varies.

If there is any doubt in the dose of the medication, it is necessary to ask the doctor!

Possible side effects from taking Advil

This drug is prescribed to children of different age groups can give a lot of side reactions that are listed below.

  • Bloating with symptoms of flatulence.
  • Severe low weight (anorexia). This is due to persistent decrease in appetite.
  • Disorders of the gastrointestinal tract.
  • Bleeding of various etiologies.
  • Malfunctions of the pancreas.
  • The liver manifestations jaundice.
  • Inflammation of the mucous membranes of the oral cavity.
  • Migraine.
  • Persistent hallucinations.
  • Disorders in the nervous system.
  • Depression.
  • Insomnia.
  • Instability of blood pressure.
  • Anemia.
  • Severe allergic reactions, sometimes with angioedema.
READ  Overdose Afobazol: consequences, symptoms

An impressive list of adverse reactions does not mean that infringement will occur in the individual child. With proper reception children Nurofen therapeutic effect.

The symptoms of overdose of Advil

If there is an overdose of Advil, the first symptoms may appear, either immediately or after some time. In any case, adults need to quickly call a doctor or deliver baby in a health facility. The symptoms of poisoning look like this:

  • spasmodic pain in the abdomen, the child literally writhing in pain;
  • nausea with strong salivation;
  • vomiting. Often vomiting from Nurofen can be a symptom of allergic reactions;
  • weakness;
  • noises in the ears and severe headache;
  • lowering blood pressure to critical indicators;
  • heart palpitations;
  • malfunctions of the respiratory system;
  • rashes on the skin and mucous membranes;
  • falling into a coma;
  • persistent renal failure.

If the child showed signs of overdose of Advil, then you need to immediately call a doctor!

Emergency care in case of overdose of drugs

First aid for an overdose of Advil in children is very important because all the medicine is absorbed into the bloodstream. For starters, parents need to stop panicking. From quick and concerted action will depend not only health, but also the life of a child. The sequence of actions listed below.

  • The child needs to quickly rinse the mouth and throat. To do this, use pure water at room temperature.
  • If the child suffered more than five years, it is possible to artificially induce vomiting to at least part of the drugs came out. For this purpose, press down with a spoon or finger at the root of the tongue. Then give any adsorbent which neutralizes toxic substances.

Babies up to three years to induce vomiting before the arrival of the ambulance is strictly prohibited.

  • The child provide complete rest. Lay in bed, slightly turning his head. If the victim has a headache and eyes that zashtorivayut Windows.
  • In anticipation of the arrival of the doctor is required to pack the baby and the documents that may be useful in the hospital.

Therapy with excessive consumption of the drug systematically, more aimed at stabilizing the cardiovascular system.

Recovery after a drug overdose

After treatment of the overdose drug on the child’s long is a rehabilitation period. At this time, the baby is important to provide rest and a balanced diet. The diet should contain products such.

  • seasonal vegetables, fresh and cooked. You should avoid vegetables that cause heaviness in the stomach or flatulence;
  • fruits and berries. Apples, bananas, apricots, cherries in any form. It is not necessary to eat melons, as they are too watery and difficult to digest;
  • cereals – rice, buckwheat, oatmeal, semolina;
  • dairy products – low-fat yogurt or fermented baked milk. You can offer your child milk cereal low-fat milk or cereal with milk;
  • app cookies or crackers from yesterday’s bread.

After poisoning the children, you need to ensure a good drinking regime. As a drink give not only clean water, but also various concoctions. The kids love to drink fresh fruit juices that are diluted half with water. The juice put into a child’s body the vitamins and minerals.

The consequences of poisoning Nurofen

Effects of overdose of Advil can be very difficult, especially if the person took too large a dose. Acute poisoning can affect all major organs and systems. Can occur in some diseases:

  • chronic jaundice;
  • chronic pancreatitis;
  • disruption of the urogenital system;
  • diseases of the nervous system;
  • persistent allergic reactions;
  • chronic bronchitis.

But it should be noted that Nurofen is only harmful in excessive amounts. If the dose is correctly calculated, it has excellent anti-inflammatory and antipyretic properties.

Prevention of poisoning

To prevent intoxication by drugs is possible if to observe some simple rules.

  • Do not exceed the recommended dosage by the doctor. All medicines are strictly calculated based on body weight and severity of the disease.
  • You cannot use meds past their expiration date. In them, a chemical reaction takes place, and there are toxic substances.
  • It is impossible to use medications whose packaging has been broken. When interacting with the air, some drugs have properties to decompose.
  • Medicines should be kept out of reach of children. Well for this purpose to use a special medicine Cabinet that is locked with a key.
  • It is unacceptable to leave children Nurofen on the table or chair until the next appointment. Many children can not indifferently pass by the bright bottle, inside which is sweet and tasty medicine.
  • You cannot show children how to open the bottle of Advil. This medicine is equipped with a special lid that opens only when pressure is applied.

Nurofen is a great tool for first aid to the child at an increased temperature or severe pain of a different nature. But one should always remember that excessive and unsupervised use of any medication leads to tragic consequences.

MAXCACHE: 0.48MB/0.00180 sec